Absolute summability factors and absolute Tauberian theorems for double series and sequences.
Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 591-600
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1999__6_6_48376,
author = {Yanetz, Sh.},
title = {Absolute summability factors and absolute {Tauberian} theorems for double series and sequences.},
journal = {Georgian mathematical journal},
pages = {591--600},
year = {1999},
volume = {6},
number = {6},
zbl = {0934.40002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48376/}
}
Yanetz, Sh. Absolute summability factors and absolute Tauberian theorems for double series and sequences.. Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 591-600. http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48376/